Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 5 (2007), Issue 3, Pages 299-317
http://dx.doi.org/10.1155/2007/914143

The maximal operator in weighted variable spaces Lp()

1A.Razmadze Mathematical Institute, Tbilisi, Georgia
2Center CEMAT, IST, Lisbon, Portugal
3University of Algarve, Portugal

Received 1 August 2006

Academic Editor: Vladimir D. Stepanov

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vakhtang Kokilashvili, Natasha Samko, and Stefan Samko, “The maximal operator in weighted variable spaces ,” Journal of Function Spaces and Applications, vol. 5, no. 3, pp. 299-317, 2007. doi:10.1155/2007/914143